# SDR ASAA2025060958671

- Difficulty date: June 9, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N272AK
- Make and model: Boeing 737990ER
- Aircraft serial: 44112
- Aircraft time: 29,142 hours, 9,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE CABIN EMERGENCY LIGHTS OUT. GROUNDED - YES. REMOVED AND INSTALLED SERVICEABLE EMERGENCY LIGHTS BATTERY PACKS, OPS CHECKS GOOD IAW B737-900 AMM 33-51-06-960-805. (S/N 432911, 432159, 433259, 434064, 432882, 433260, 434159)
